The Spreading Properties of Time-Periodic S-I Reaction-Diffusion Epidemic Model with Distributed Delays

Wang Shuangming

Acta Mathematicae Applicatae Sinica ›› 2023, Vol. 46 ›› Issue (4) : 590-605.

PDF(560 KB)
PDF(560 KB)
Acta Mathematicae Applicatae Sinica ›› 2023, Vol. 46 ›› Issue (4) : 590-605.

The Spreading Properties of Time-Periodic S-I Reaction-Diffusion Epidemic Model with Distributed Delays

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}[J]. {{journal.qiKanMingCheng_EN}}, 2023, 46(4): 590-605

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(560 KB)

Accesses

Citation

Detail

Sections
Recommended

/